Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Child Neurol Soc. 2007 May;15(1):90-93. Korean. Case Report.
You SJ , Koh JY , Kang HC .
Department of Pediatrics, Epilepsy Center, College of Medicine, Inje University, Seoul, Korea. hipo0207@sanggyepaik.ac.kr
Abstract

Lamotrgine is an antiepileptic drug that is effective for multiple types of seizure and has side-effects such as headache, nausea, dizziness, diplopia, ataxia, cutaneous lesions, and anticonvulsant hypersensitivity syndrome. Anticonvulsant hypersensitivity syndrome consists of the hallmark features of fever, rash, lymphadenopathy and internal organ involvement, induced by aromatic anticonvulsants, for example phenytoin, phenobarbital, carbamazepine, and lamotrigine. We report a case of 13-year-old girl who had a fever, generalized erythematous skin eruption, facial edema, eosinophilia, and elevated liver enzyme induced by lamotrigine and resolved with discontinuation of medication and intravenous steroid and immunoglobulin.

Copyright © 2019. Korean Association of Medical Journal Editors.